MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Advance (2524); Noise, Audible (3273); Unexpected Shutdown (4019); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction: section b1, b2, and h1 corrected for serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429, product id: bi71000165, product id: bi71000273, product id: bi71000909, product id: bi71000192, h6: multiple annex a codes were coded for this event.A0508 was coded for the loud pop sound.A070504 was coded for the system having no power.A0719 was coded for the system losing power.A150204 was coded for the gantry not opening.A110201 was coded for the pendant screen going black.Multiple annex g codes were coded for this event.G02002 was coded for kit svc bi71000165 mvs btry revs ias cpu.G02007 was coded for kit svc o2 bi71000909r ias pc os rfb.G04067 was coded for kit svc bi71000429 door winch replacemnt.G04116 was coded for kit svc bi71000273 slides door cable.G04090 was coded for kit svc bi71000192 drive rotor tractor.H3, h6: the system was serviced in the field and the manufacturer representative (rep) could not replicate issue with power loss/dark pendant.The rep found a busted door cable guide and stripped rotor tractor drive belt.Extracted broke screws and replaced door cable guides.Replaced gantry tractor drive.The system then performed as intended.B01, c07, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that while the site was taking the anterior posterior (ap) and lateral scout images, the pendant screen went black and the system lost power.The site tried to open the gantry but there was no power.The image acquisition system (ias) would not reboot and the pendant screen would never light back up.The site manually opened the gantry door open and heard a loud pop, and was unable to open gantry.The site pushed to edge of bed.They had to cancel two cases as well as the cases tomorrow.There was an hour or longer delay in surgery.The use of navigation and imaging were aborted.The surgery was aborted and rescheduled for a later date.
 
Additional Manufacturer Narrative
H3 - evaluation of the returned tractor drive assembly bi71000192 lot# w1804240342 rev.8 was unable to confirm reported complaint.However, visual inspection shows damaged/ missing teeth on the drive belt.Damaged belt.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19568689
Report Number3004785967-2024-00366
Device Sequence Number17677342
Product Code OWB
UDI-Device Identifier00763000068066
UDI-Public00763000068066
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/19/2024
07/25/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date06/19/2024
07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight91 KG